Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Heinrich Weber
Title: Die Partiellen Differentialgleichungen der Mathematischen Physik
Additional book information: Nach Riemann's Vorlesungen in vierter Auflage neu bearbeitet, Professor der Mathematik an der Universität Strassburg. Braunschweig, Friedrich Vieweg und Sohn. Erster Band, 1900, xvii + 506 pp. Zweiter Band, 1901, xi + 527 pp.

Review Information:

Reviewer: J. S. Ames
Journal: Bull. Amer. Math. Soc. 8 (1901), 81-85
DOI: https://doi.org/10.1090/S0002-9904-1901-00858-0